I have had a Botox Treatment of 30 units, now have a bump in middle of my forehead?

I am very disappointed with my Botox treatment. I never thought this could happen. I have had a Botox Treatment consisting of 30 units in my forehead about 30 days ago, now have a huge bump right in the middle of my forehead. Very ugly. What can I do about it? Did my doctor make a mistake? Please help.



advertisement:

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr. Javez Ernesto Recent comment authors
  Subscribe  
Notify of
Dr. Javez Ernesto
Member
Dr. Javez Ernesto

If you’re worried or dissatisfied after your Botox injections, I recommend you go back to the doctor who injected you. If you feel you can no longer trust that doctor, then locate another cosmetic physician in whom you have confidence in. In my opinion, you may need additional Botox injection to correct the problem and make you satisfied with the result, but only your cosmetic physician can decide the proper course of action to take after a thorough personal evaluation.